MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE MISTY FINITY DIRECT CONNECT LARGE VOLUME CONTINUOUS NEBULIZER; NEBULIZER (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL AIRLIFE MISTY FINITY DIRECT CONNECT LARGE VOLUME CONTINUOUS NEBULIZER; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number AIRLIFE MISTY FINITY DIRECT CONNECT LARGE VOLUME CONTINUOUS NEBULIZER
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).At this time, vyaire has not received the suspect device for evaluation.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that the tube of airlife misty finity continuous nebulizers is too short to deliver medicine to the patient.At this time, patient involvement is unknown.
 
Additional Manufacturer Narrative
Additional information: the customer reported that there is no patient harm associated in this event.Result of investigation: vyaire failure analysis laboratory performed analysis on device history record, and it was noticed in subassy dhr that an non conforming material report was issued due to dimensional anomalies it was also noticed that a previous version of the pqas involved had the wrong length specified; this issue was corrected and a new version of the document was issued in october 16, 2019 now showing the correct length.It is probable that some material out of specification was not sorted out and used in assembly.

Brand Name
AIRLIFE MISTY FINITY DIRECT CONNECT LARGE VOLUME CONTINUOUS NEBULIZER
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key9639888
Report Number8030673-2020-00071
Device Sequence Number16833531
Product Code CAF
UDI-Device Identifier10885403039249
UDI-Public(01)10885403039249(10)0004115366
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE MISTY FINITY DIRECT CONNECT LARGE VOLUME CONTINUOUS NEBULIZER
Device Catalogue Number002502
Device Lot Number0004115366
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date01/28/2020
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1